# SDR CALA2019032200445

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 59,798 hours, 25,263 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5311219120204
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETE REPAIR PER SRM 53-11-14-283-005 FIG 1 AT L1 SILL BEAM WHERE AFT GIRT FITTING MOUNTS INCLUDING MATERIAL REMAINING BY BOLT HOLES, SPOT FACE AT BOLT HOLES BUSHINGS IF NEEDED, NDT ROTO CHECK OF HOLES, REF N/R 99830717 REF N/R:99830829 CLEANED AREA FOR NDT INSPECTION TO CHK REMAINING MATERIAL PREVIOUSLY REWORKED, PERFORMED SPOT FACING BY 4(EA) BOLT HOLES, NDT INSPECTION, PERFORMED INCREASE THE FASTENER HOLES TO .328", RECEIVED BUSHING AND WASHER 4 (EA), TREATED AND PRIME REWORKED AREA, INSTALLED BUSHINGS AND WASHER IAW SRM 51-75-11, REF. N/R:99830829 MOUNTS. 53-11-14-283, 51-23-11 AT L1 SILL BEAM WHERE AFT GIRT FITTING.
